Next Article in Journal
Evaluation of Cloud Services: A Fuzzy Multi-Criteria Group Decision Making Method
Previous Article in Journal
A Differentiated Anonymity Algorithm for Social Network Privacy Preservation
 
 

Order Article Reprints

Journal: Algorithms, 2016
Volume: 9
Number: 86

Article: Moving Mesh Strategies of Adaptive Methods for Solving Nonlinear Partial Differential Equations
Authors: by Qinjiao Gao and Shenggang Zhang
Link: https://www.mdpi.com/1999-4893/9/4/86

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop